Solution of some problems on wave propagation in a ball by the reflection method
Differencialʹnye uravneniâ, Tome 18 (1982) no. 4, pp. 631-638
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_4_a12,
author = {V. M. Dikasov},
title = {Solution of some problems on wave propagation in a ball by the reflection method},
journal = {Differencialʹnye uravneni\^a},
pages = {631--638},
year = {1982},
volume = {18},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_4_a12/}
}
V. M. Dikasov. Solution of some problems on wave propagation in a ball by the reflection method. Differencialʹnye uravneniâ, Tome 18 (1982) no. 4, pp. 631-638. http://geodesic.mathdoc.fr/item/DE_1982_18_4_a12/